# SDR 95ZZZX2000

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Rebate
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MECHANICS FOUND VERTICAL STABILIZER ACCESS PANEL REBATE CRACKED, FOR PANEL NR 803, FABRICATED A NEW REBATE USING SAME MATERIAL AS ORIGINAL AND INSTALLED IAW WITH SRM 55-30-00 AND SRM 51-30-00.
